# SDR Z5FA021711N521CS1

- Difficulty date: February 17, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N521CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605362
- Aircraft time: 5,586 hours, 4,049 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438014
- Part serial: 10048H7412
- Condition: Cracked
- Location: Cockpit
- Part time: 277 hours, 228 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ALTITUDE AT FL40, F/O INNER WINDSHIELD CRACKED.  CREW DECLARED AN EMERGENCY AND DIVERTED.  LANDING WAS UNEVENTFUL.  THE RT WINDSHIELD WAS REPLACED BY MX.  LEAK AND OPS CHECK WAS GOOD. ACFT RETURNED TO SERVICE.
